MAUDE Adverse Event Report: STRYKER SPINE-US NAVIGATOR BAYONETED UPLIF INSERTER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US NAVIGATOR BAYONETED UPLIF INSERTER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 48393002
Medical Device Problem Codes Mechanical Jam (2983); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an avs navigator bayoneted uplif inserter was 'cured/baked'.The device was not lubricated during the inspection as per surgical technique.Surgery was successfully completed with another 'impactor' and a 30 minute delay.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Device history records could not be reviewed without either the device or a valid lot number.Complaint history was reviewed and no similar complaints for the reported catalogue number were identified.Per the communication with field, the device was not being lubricated.The label on the device states, "navigator bayonet inserter lubricate regularly." the most likely root cause of the reported event is that the user was not lubricating the device.

Brand Name
NAVIGATOR BAYONETED UPLIF INSERTER
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key13860935
Report Number0009617544-2022-00035
Device Sequence Number4692393
Product Code MAX
UDI-Device Identifier04546540665720
UDI-Public04546540665720
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K151726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48393002
Device Catalogue Number48393002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/08/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown